Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking doxycyline monohydrate. What is your opinion on this?

I am takinq two 100 mg day of doxycyline monohydrate. After 2 weeks I seem to have less appetite,feel more tired, and a little diarrhea, it is for a rosacea condition for rid of it. Would it be possible with satisfactory results so cut down to one pill per day? With a full glass of water after pill I seem to be losing some sleep after getting up two or three times a night.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.For rosacea treatment doxycycline used, at an initial dose of 100 mg every 12 hours.If decrease skin lesions, low dose to 100 mgr daily for two weeks minimum .Appetite decreased, asthenia or diarrhea are side effects of doxycycline.Talk to your doctor to see if you have diminished skin lesions and low dosis.I wish you good health

Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor